stents Result in allergic reactions

by Medindia Content Team on  December 26, 2005 at 9:38 PM Research News   - G J E 4
stents Result in allergic reactions
Drug eluting stents are used in the treatment of coronary artery diseases, in which a thin polymer is coated to the coronary stent and it contains the medicine which can prevent scar formation during surgery or other intervention, in which the stent without surgery introduces drug.

Sirolimus is the commercially available drug eluting stent which reduces the chances of developing restonsis. These commercial stents are used in removing blood clots in the arteries without surgical method and reduce the chances of future heart attacks. But researchers feel that there is an increased risk of developing allergic reactions due to the use of these stents. The allergic reaction is found to be caused by the plastic material used in the stents which may be the cause of allergic reactions. The researchers feel that the risk of allergy due to the plastic can be reduced by using metal stents or conventional surgeries.


Post your Comments

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
User Avatar
* Your comment can be maximum of 2500 characters
Notify me when reply is posted I agree to the terms and conditions

umesh286720 Sunday, November 9, 2008
SIR,Iam studying now BEMS
course to NEHM OF INDIA.and this course is valuble for
my profesnal.please give your openion.

guest Thursday, September 4, 2008
SIR I'am practcing alternative medicne system.and I want intrest to study the BEMS COURSE Ijoin to
NEHM OF INDIA and I'am studying,
second year batch this corse is, valuble for I continue this course sir please give your valuble opineon.

guest Thursday, September 4, 2008
I have dry itchy skin too, but not severe (mostly on my forearms) Stent was implanted about four weeks ago.
guest Tuesday, December 27, 2005
Regarding allergic reaction to stents: What are the typical allergic symptoms? Perhaps my dry, itchy skin (severe)is due to my stent inserted 5 months ago?
guest Monday, December 26, 2005

You May Also Like

View All